×

zbMATH — the first resource for mathematics

Mellin transform analysis and integration by parts for Hadamard-type fractional integrals. (English) Zbl 1022.26011
The authors consider the known construction of Hadamard fractional integration \[ \mathcal{I}^\alpha_{0+,\mu} f(x)= \frac{1}{\Gamma(\alpha)}\int_0^x\left(\frac{u}{x}\right) ^\mu \left(ln \frac{x}{u}\right)^{ \alpha -1}\frac{f(u) du}{u} \] and some of their modifications. These constructions are invariant with respect to dilations and are related to the Liouville form of fractional integration via the corresponding change of variables. They study the Mellin transforms of \(\mathcal{I}^\alpha_{0+,\mu} f(x)\) when \(f\) is in the Lebesgue space with a power weight and obtain relations of the type of fractional integration by parts.

MSC:
26A33 Fractional derivatives and integrals
44A15 Special integral transforms (Legendre, Hilbert, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Butzer, P.L.; Kilbas, A.A.; Trujillo, J.J., Fractional calculus in the Mellin setting and Hadamard-type fractional integrals, J. math. anal. appl. · Zbl 0995.26007
[2] Hadamard, J., Essai sur l’etude des fonctions donnees par leur developpment de Taylor, J. mat. pure appl. (ser. 4), 8, 101-186, (1892) · JFM 24.0359.01
[3] Samko, S.G.; Kilbas, A.A.; Marichev, O.I.; Yverdon; etal., Fractional integrals and derivatives. theory and applications, (1993), Gordon and Breach New York
[4] Butzer, P.L.; Kilbas, A.A.; Trujillo, J.J., Compositions of Hadamard-type fractional integration operators and the semigroup property, J. math. anal. appl. · Zbl 1027.26004
[5] Butzer, P.L.; Jansche, S., A self-contained approach to Mellin transform analysis for square integrable functions; applications, Integral transform. spec. funct., 8, 175-198, (1999) · Zbl 0961.44005
[6] Butzer, P.L.; Jansche, S., A direct approach to the Mellin transform, J. Fourier anal., 3, 325-376, (1997) · Zbl 0885.44004
[7] Erdelyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F.G., Higher transcendental functions, I, (1953), McGraw-Hill New York · Zbl 0051.30303
[8] Rooney, P.G., A survey of Mellin multipliers, Res. notes math., 138, 176-187, (1985) · Zbl 0615.44002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.